# SDR 2008FA0000300

- Difficulty date: April 22, 2008
- Submitted: April 29, 2008
- Operation: General aviation
- Aircraft: N400SF
- Make and model: Beech 400A
- Aircraft serial: RK221
- Aircraft time: 3,053 hours, 3,044 cycles
- Engine: Pwa JT15D5
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 45A3490111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN (A-B) INSPECTION FOUND RT AFT FUSELAGE BLEED AIR LINE ATTACH BRACKETS PULLED FROM AFT FUSELAGE BULKHEAD RESULTING IN CRACKS IN THE BULKHEADS AT FRAME STA 329.92.  RECOMMEND INSPECTING AREA THOROUGHLY AT EACH INSPECTION.  RECOMMEND CONTACTING MFG FOR REPAIR OPTIONS.  THIS IS THE 5TH AIRCRAFT IN A ROW THAT THE BULKHEAD HAS BEEN CRACKED.  THE CRACK HAS BEEN FOUND ON BOTH SIDES OF THE AC.  (K)
